# SDR IPXA2024061285949

- Difficulty date: April 19, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skirt
- Part number: A5461081160200
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OBD T/R CENTER UPPER EDGE PYLON SIDE FWD FINGER ( SKIRT ) CRACKED. INSTALLED NEW PART EXTRUSION EDGING ON NR 1 ENGINE OBD T/R CENTER UPPER EDGE PYLON SIDE FWD. FINGER IAW SRM 51-40-21.
